American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Bernard Badzioch and Mark Feshbach. A note on localizations of perfect groups. Proc. Amer. Math. Soc. 133 (2005) 693-697. MR 2113917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] José L. Rodríguez and Dirk Scevenels. Homology equivalences inducing an epimorphism on the fundamental group and Quillen's plus construction. Proc. Amer. Math. Soc. 132 (2004) 891-898. MR 2019970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Cristina Costoya-Ramos. Catégorie de Lusternik-Schnirelmann et genre des $H_0$-espaces. Proc. Amer. Math. Soc. 131 (2003) 637-645. MR 1933357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephan Klaus. A generalization of the non-triviality theorem of Serre. Proc. Amer. Math. Soc. 130 (2002) 1249-1256. MR 1879944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William G. Dwyer and John H. Palmieri. Ohkawa's theorem: There is a set of Bousfield classes. Proc. Amer. Math. Soc. 129 (2001) 881-886. MR 1712921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Hilton and Dirk Scevenels. Calculating and interpreting the Mislin genus of a special class of nilpotent spaces. Proc. Amer. Math. Soc. 127 (1999) 3433-3438. MR 1644018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jin-yen Tai. A version of Zabrodsky's lemma . Proc. Amer. Math. Soc. 126 (1998) 1573-1578. MR 1443169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joseph Roitberg. Rationally equivalent nilpotent groups and spaces. Proc. Amer. Math. Soc. 125 (1997) 41-45. MR 1346986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. A. McGibbon. Infinite loop spaces and Neisendorfer localization . Proc. Amer. Math. Soc. 125 (1997) 309-313. MR 1371135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenshi Ishiguro. Classifying spaces and homotopy sets of axes of pairings. Proc. Amer. Math. Soc. 124 (1996) 3897-3903. MR 1343701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark Hovey and Hal Sadofsky. Tate cohomology lowers chromatic Bousfield classes. Proc. Amer. Math. Soc. 124 (1996) 3579-3585. MR 1343699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carles Casacuberta. On the rationalization of the circle . Proc. Amer. Math. Soc. 118 (1993) 995-1000. MR 1176479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. E. McClure and R. E. Staffeldt. The chromatic convergence theorem and a tower in algebraic $K$-theory . Proc. Amer. Math. Soc. 118 (1993) 1005-1012. MR 1164148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David Blanc and Dietrich Notbohm. Mapping spaces of compact Lie groups and $p$-adic completion . Proc. Amer. Math. Soc. 117 (1993) 251-258. MR 1112487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Barry Jessup and Bitjong Ndombol. Lower bounds for the L.-S. category of products . Proc. Amer. Math. Soc. 117 (1993) 839-842. MR 1152985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Augusto Reynol Filho. Nilpotent spaces: some inequalities on nilpotency degrees . Proc. Amer. Math. Soc. 115 (1992) 501-512. MR 1093597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Barry Jessup. New estimates for the collapse of the Milnor-Moore spectral sequence over a field . Proc. Amer. Math. Soc. 114 (1992) 1115-1117. MR 1093598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jean-Pierre Meyer. Cosimplicial homotopies . Proc. Amer. Math. Soc. 108 (1990) 9-17. MR 976365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Juan M. Alonso. Fibrations that are cofibrations. II . Proc. Amer. Math. Soc. 105 (1989) 486-490. MR 977927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. L. Noakes. Fibrations and homotopy type . Proc. Amer. Math. Soc. 90 (1984) 619-630. MR 733417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Vidhyanath Rao. Nilpotency of homotopy pushouts . Proc. Amer. Math. Soc. 87 (1983) 335-341. MR 681844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Juan M. Alonso. Fibrations that are cofibrations . Proc. Amer. Math. Soc. 87 (1983) 749-753. MR 687656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stephen J. Schiffman. A mod $p$ Whitehead theorem . Proc. Amer. Math. Soc. 82 (1981) 139-144. MR 603617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. Aguadé. How to recognize a localized sphere . Proc. Amer. Math. Soc. 78 (1980) 601-604. MR 556640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1